# SDR CA020208002

- Difficulty date: February 8, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,365 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Vane
- Condition: Stuck
- Location: Gyro
- Component: Gyro Horizon, Sigmatek, 235010616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COPPER VANE RUBS AGAINST POT ALUMINUM GYRO CASE CREATING BLACK RESIDUE CAUSING VANE TO STICK.  THIS CAUSES HORIZION TO DIPLAY A PITCH OR ROLL WHEN LEVEL.
